No libido

Patient

Q: I have been taking sertraline 100 mg a day for 2 mth due to depression. All is going well but I gave no libido left. I cannot have an orgasm but i always could before the sertraline. It is causing me and my husband problems between us. I have read that zyban should help but it is only sold for giving up smokingIn the uk. What else can I be prescribed as an add on medication. I feel the sertraline is working and don't want to change.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews